# SDR QXEA200700213

- Difficulty date: February 18, 2007
- Submitted: February 21, 2007
- Operation: Air carrier
- Aircraft: N413QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4060
- Aircraft time: 13,613 hours, 13,556 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Connector
- Condition: Corroded
- Location: Interphone Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

SEA FLIGHT NR 2376, COCKPIT TO GROUND CREW FORWARD LIGHT REMAINS ILLUMINATED WHEN DOOR IS CLOSED.  COCKPIT TO GROUND INTERPHONE INOP.  AIRCRAFT RETURNED TO GATE.  MAINTENANCE CLEANED CORROSION FROM INTERPHONE JACK SYSTEM.  ALL CHECKS GOOD.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
